Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 35, NWS Pueblo, CO

July 30, 2025Fremont County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 30, 2025, 4:27 PM MDT for Fremont County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2025, 4:27 PM MDT (22:27 UTC)
Expired
Jul 30, 2025, 7:30 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Fremont County, CO

The radar

The Pueblo radar (KPUX), 87 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 469 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
2130 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

353 
WGUS55 KPUB 302227
FFWPUB
COC043-310130-
/O.NEW.KPUB.FF.W.0035.250730T2227Z-250731T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
427 PM MDT Wed Jul 30 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northeastern Fremont County in central Colorado...

* Until 730 PM MDT.

* At 427 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1.5 to 2.5 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Florence, Canon City, Penrose and Royal Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3838 10538 3863 10525 3862 10495 3835 10496

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

MG
1 follow-up statement
086 
WGUS75 KPUB 302251
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
451 PM MDT Wed Jul 30 2025

COC043-310130-
/O.CON.KPUB.FF.W.0035.000000T0000Z-250731T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont CO-
451 PM MDT Wed Jul 30 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT THIS 
EVENING FOR NORTHEASTERN FREMONT COUNTY...

At 451 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. The expected rainfall rate is 2 to 3 inches in 1 hour. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Florence, Canon City, Penrose and Royal Gorge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3838 10538 3863 10525 3862 10495 3835 10496

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2-3 INCHES IN 1 HOUR

$$

MG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:50 PM MDT, 1 hour 37 minutes earlier. Its key messages:

  • Flash Flooding potential continues into tonight and tomorrow.
  • Chances for below normal temperatures and continued showers and storms persist into Friday.
  • A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week.
Area forecast discussion, Jul 30, 2:50 PM MDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
250 PM MDT Wed Jul 30 2025

.KEY MESSAGES...

- Flash Flooding potential continues into tonight and tomorrow.

- Chances for below normal temperatures and continued showers
  and storms persist into Friday.

- A warming and drying trend begins on Saturday, with above
  normal temperatures and very dry conditions expected by early
  next week.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 241 PM MDT Wed Jul 30 2025

Currently..

Temperatures are in the 70s on our plains and over our mountain
valleys as of 1 PM, with dewpoints primarily in the 50s. There are a
few dewpoints in the 60s on the far eastern plains and a few 40s
over the San Luis Valley. Winds are mainly easterly over the plains,
with scattered to broken mid and upper-level cloud decks. Showers
and thunderstorms began over the central mountains and are
widespread over Lake, Chaffee, and Saguache counties spreading
into the Pikes Peak region as of 230 PM. Storms have been
moving ENE but are expected to shift to a more easterly and
eventually ESEerly motion throughout the afternoon and evening.
Storm motions are slow.

Rest of Today and Tonight..

A Flash Flood Watch remains in effect through 10 PM for all of our
eastern mountains, the Pikes Peak region, Fremont County, the I-25
corridor, and eastwards onto portions of our plains. Heavy rain is
expected with widespread thunderstorms today. Thunderstorms will
continue to slowly push east across the I-25 corridor through this
afternoon, then eastwards onto the plains later this evening,
clearing into Kansas throughout the very early morning hours of
tomorrow. Overcast skies will keep temperatures mild on our plains,
with lows ranging from upper 50s to low 60s. Clearing skies over the
high country and high mountain valleys will give way to cooler
temperatures in the 30s and 40s. Clearing skies over the San Luis
Valley could also lead to patchy fog and low cloud development
early tomorrow morning. If southeasterly winds redevelop early
enough along the I-25 corridor, patchy fog will also be
possible for portions of our mountain adjacent plains as well.

Tomorrow..

The upper ridge axis remains in place as we head into tomorrow,
leading to southwest flow aloft and moist southeasterly flow at the
surface. Overnight convection and outflow boundaries surging
easterly across the plains will lead to very moist start to our day,
especially on the plains. Much of the area will start out the day
with 100% rh and dewpoints in the 50s and 60s. PWATs do begin to
decrease slightly as we head into tomorrow, especially over the high
country. Values look to drop from around 1.0 down closer to 0.8 over
the eastern mountains, with lesser amounts further westwards. On the
plains, vlaues decrease from 1.0-1.4 to more like 0.8-1.2. QPF
amounts remain very similar to today though, ranging from 0.2 to 0.5
along the I-25 corridor, with highest amounts over eastern Fremont
and Pueblo counties, where easterly upslope will be favored. The WPC
has the entire forecast outlined for another marginal risk of Flash
Flooding for tomorrow. For now, have held off on Watch issuance, in
favor of waiting to see more high res trends, along with trends from
today's rainfall. At this time though, Flash Flood Watch issuance
for tomorrow does seem likely (70% chance), with heavy rainfall and
Flash Flooding possible for much of the area. Of course, this will
be highly dependent on where individual storms end up, and which
areas may end up being too stable as well. As for the severe risk,
SPC has portions of the Pikes Peak region in a marginal risk for
severe weather for tomorrow. Though instability will be on the
higher end, ranging from 1500-2000 J/Kg depending on which model you
ask, shear looks to be maximized over northern portions of our
forecast area, with the wave passing to our north tomorrow.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 301 AM MDT Wed Jul 30 2025

Friday...Upper ridge starts to flatten out and build back
across AZ and southern CA, allowing for more of a southern
surface flow and slightly warmer aftn temperatures. However,
low-level moisture pool remains rich with little change to
dewpoints, and an upper disturbance crossing the Rockies through
the day will provide the spark for another round of afternoon
and evening convection. Storm movement will likely be to the
east, and QPF is reduced compared to Thu. However, forecast CAPE
is very high especially near the eastern border through the
late aftn, coinciding with a bulk shear maxima. Current SPC
guidance is just indicating General thunder across much of
Colorado, but would not be surprised if this gets adjusted as
well. Though QPF is lower, there is plenty of storm fuel to tap
into and flash flooding will continue to be a concern for
susceptible areas after rainfall from the previous days. Plan on
highs in the upper 70s to lower 80s for the high valleys, and
upper 70s to upper 80s for the plains.

Saturday through Tuesday...Long range models indicate that the upper
ridge of high pressure starts to build back into the Four Corners
region over the weekend and into the beginning of the next work
week. Scattered mt convection will reoccur once again for Sat, but
then Sunday onward will see just isolated activity each aftn and eve
for much of the area. A warming trend will settle in as well, with
highs climbing back into the 90s for the plains, and mid to upper
80s for the high valleys. Moore

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 241 PM MDT Wed Jul 30 2025

VFR conditions are expected for the next few hours before chances
for showers and thunderstorms move in later this afternoon and this
evening. Generally from 20Z through around 02Z, chances for showers
and storms look to move over each station, with brief reductions to
MVFR visibilities possible due to heavier rainfall within
thunderstorms. Lingering showery activity will be possible through
around 08Z as well, especially at KCOS and KPUB. After showers and
storms clear to the east, winds are expected to shift easterly as
well. This will increase chances for MVFR and IFR ceilings and
visibilities early Thursday morning, generally from 10Z onwards.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 10 PM MDT this evening for COZ072>089-093-
094.

&&

SHORT TERM...EHR/KT
LONG TERM...MOORE
AVIATION...EHR
Hazardous weather outlook, Jul 30, 11:26 AM MDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1126 AM MDT Wed Jul 30 2025

COZ058>089-093>099-311730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1126 AM MDT Wed Jul 30 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to numerous showers and thunderstorm can be expected
this afternoon and evening, with the best coverage over and near
the higher terrain. Slow movement of these storms, along with
increased available moisture, will lead to the potential for
heavy rainfall and flash flooding. Areas with highest risk for
Flash Flooding include area burn scars, the Chalk Cliffs,
urban areas, and areas where soils may be saturated from
previous rainfall. A Flash Flood Watch is in place over and
near the Southeast Mountains into the adjacent plains from 1PM to
10PM this evening. Other storm threats include gusty winds up to
45 mph, with one or two storms across the southeast plains
possibly producing strong winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms with potentially heavy rainfall are forecast
Thursday and Friday across southern Colorado. The main concerns
for thunderstorms will be lightning and heavy rainfall. Flash
flooding will be possible, especially in areas that have seen
recent heavy rainfall, urban areas and burn scars.

Drier, hotter conditions move into the region over the weekend
into early next week. Mountain areas could see a few daily
afternoon and evening showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

EHR/27

In the hours before

Local storm report, Jul 30, 3:13 PM MDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
313 PM MDT Wed Jul 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Tornado          4 SW Westcliffe         38.10N 105.53W
07/30/2025                   Custer             CO   Trained Spotter

            CU41 called in and could see a tornado on
            the ground looking ESE from her location.

&&
Special weather statement, Jul 30, 3:28 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
328 PM MDT Wed Jul 30 2025

COZ069-070-072-073-302200-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
328 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL ALAMOSA AND
SOUTHEASTERN SAGUACHE COUNTIES THROUGH 400 PM MDT...

At 328 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Great Sand Dunes, or 26 miles
northeast of Alamosa, moving southwest at 25 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Hooper, Great Sand Dunes, and San Luis Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3796 10561 3781 10547 3759 10573 3780 10597
TIME...MOT...LOC 2128Z 048DEG 20KT 3782 10567

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 30, 3:30 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Wed Jul 30 2025

COZ081-084>086-302200-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
330 PM MDT Wed Jul 30 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL EL PASO AND NORTH CENTRAL
PUEBLO COUNTIES THROUGH 400 PM MDT...

At 330 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Falcon to Stratmoor. Movement was
southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Hanover, Yoder, Black Forest, Ellicott,
Security, Security-Widefield, Falcon, Stratmoor, Fort Carson,
Schriever Space Force Base, Cimarron Hills, and Peterson Space Force
Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3894 10412 3843 10458 3872 10492 3906 10469
TIME...MOT...LOC 2130Z 307DEG 18KT 3896 10467 3877 10479

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 30, 3:45 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
345 PM MDT Wed Jul 30 2025

COZ077-081-083-302230-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
345 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREMONT AND SOUTH
CENTRAL TELLER COUNTIES THROUGH 430 PM MDT...

At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Victor, or 23 miles southwest of Colorado Springs,
moving south at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Royal Gorge, Canon City, and Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3869 10520 3862 10499 3835 10508 3844 10539
TIME...MOT...LOC 2145Z 020DEG 19KT 3859 10514

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, Jul 30, 3:54 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
354 PM MDT Wed Jul 30 2025

COZ070>073-302230-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
354 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ALAMOSA...WESTERN
HUERFANO AND NORTHWESTERN COSTILLA COUNTIES THROUGH 430 PM MDT...

At 354 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Alamosa East, or 9 miles east of Alamosa, moving east
at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Blanca and Blanca Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3745 10578 3756 10575 3759 10544 3731 10550
TIME...MOT...LOC 2154Z 276DEG 10KT 3748 10569

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Jul 30, 4:24 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Wed Jul 30 2025

COZ070-071-302300-
Southern San Luis Valley CO-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
424 PM MDT Wed Jul 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ALAMOSA...WEST
CENTRAL COSTILLA AND NORTHEASTERN CONEJOS COUNTIES THROUGH 500 PM
MDT...

At 424 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over San Luis Valley Airport, moving
east at 5 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Alamosa, San Luis Valley Airport, and Alamosa East.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3733 10588 3750 10593 3760 10567 3733 10560
TIME...MOT...LOC 2224Z 257DEG 6KT 3744 10582

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:48 PM MDTSpecial Weather StatementPUBBaca42 min
Jul 29, 8:07 PM MDTSpecial Weather StatementPUBChaffee23 min
Jul 30, 2:59 AM MDTFlood WatchPUBAlamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more18 hr
Jul 30, 1:50 PM MDTSpecial Weather StatementPUBTeller25 min
Jul 30, 1:54 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller36 min
Jul 30, 2:28 PM MDTSpecial Weather StatementPUBTeller32 min
Jul 30, 2:49 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 30, 2:49 PM MDTSevere Thunderstorm WarningPUBEl Paso26 min
Jul 30, 2:52 PM MDTFlash Flood WarningPUBSaguache3 hr
Jul 30, 3:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 30, 3:00 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 30, 3:02 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jul 30, 3:04 PM MDTFlash Flood WarningPUBEl Paso, Teller114 min
Jul 30, 3:09 PM MDTTornado Warning Tornado observedPUBCuster, Saguache23 min
Jul 30, 3:10 PM MDTFlash Flood WarningPUBSaguache3 hr
Jul 30, 3:26 PM MDTFlash Flood WarningPUBEl Paso92 min
Jul 30, 3:28 PM MDTSpecial Weather StatementPUBAlamosa32 min
Jul 30, 3:30 PM MDTSpecial Weather StatementPUBEl Paso30 min
Jul 30, 3:45 PM MDTSpecial Weather StatementPUBFremont45 min
Jul 30, 3:54 PM MDTSpecial Weather StatementPUBAlamosa36 min
Jul 30, 3:54 PM MDTSevere Thunderstorm WarningPUBFremont36 min
Jul 30, 3:59 PM MDTSevere Thunderstorm WarningPUBAlamosa, Costilla31 min
Jul 30, 4:24 PM MDTSpecial Weather StatementPUBAlamosa36 min
Jul 30, 4:28 PM MDTSevere Thunderstorm WarningPUBFremont25 min
Jul 30, 4:31 PM MDTSpecial Weather StatementPUBSaguache29 min
Jul 30, 4:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jul 30, 5:03 PM MDTSpecial Weather StatementPUBSaguache27 min
Jul 30, 5:17 PM MDTSpecial Weather StatementPUBPueblo43 min
Jul 30, 5:25 PM MDTSpecial Weather StatementPUBCostilla35 min
Jul 30, 5:39 PM MDTSpecial Weather StatementPUBFremont36 min
Jul 30, 5:53 PM MDTFlash Flood WarningPUBChaffee, Fremont2 hr
Jul 30, 5:53 PM MDTSpecial Weather StatementPUBOtero52 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.